# SDR CTY2016F00001

- Difficulty date: August 22, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N46CV
- Make and model: Beech C90
- Aircraft serial: LJ568
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ENGINE OVERHEATED AT 6000 FT ON CLIMBOUT.  FEATHERED PROP AND RETURNED TO DEPARTURE.  WILL BE DOING A TEARDOWN REPORT.  WE ARE SENDING THE FUEL CONTROL UNIT OUT FOR TESTING.  UNTIL THAT TIME, WE ARE NOT DRAWING ANY CONCLUSIONS.
